# SDR SWIA201025031

- Difficulty date: October 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 18,824 hours, 14,870 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: G, B

## Discrepancy

THE 'LEFT 10TH ARM OPEN' STATUS MESSAGE AND 'LEFT PACK OFF' STATUS MESSAGE.'RIGHT 10TH ARM OPEN' STATUS MESSAGE AND 'RIGHT PACK OFF' STATUS MESSAGE, RESULTING IN "CABIN ALT' WARNING AND PAX OXYGEN MASKS TO DROP.  (FLT 6165)  REPLACED L 10TH STAGE PRSOV, REPLACED L PRESS XDUCER AND BOTH PRESSURE SWITCHES.  RIGHT FAULT WAS CAUSED BY LEFT SIDE FAILURE.  REPLACED ALL CABIN OXYGEN GENERATORS.
